# SDR ABXA20140813265

- Difficulty date: August 13, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T3101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE SPAR PANEL ATTACH HAS CORROSION IN NUMEROUS AREAS AT WS 1075 OTBD OF WING VENT.  BLENDED AREA FOUND TO BE OUT OF LIMITS SUMMITED TO ENGINEERING COMPLIED WITH REA B657-61126-MR.  REMOVED CORROSION IAW SRM 57-20-01.  SDR INFO CORRODED L2, PN 112T3101, SN NSN, PART NAME SKIN, FS & BS LOC ON ACFT UPPER TE BOTTOM SIDE, WS LOC. ON ACFT 1073-1075.2.  ACFT WAS GNDED.
